Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 452789, 17 pages
http://dx.doi.org/10.1155/2012/452789
Research Article

A Mathematical Model for the Dynamics of a Fish Algae Consumption Model with Impulsive Control Strategy

1School of Mathematics and Information Science, Wenzhou University, Zhejiang, Wenzhou 325035, China
2School of Life and Environmental Science, Wenzhou University, Zhejiang, Wenzhou 325035, China

Received 21 October 2011; Accepted 7 February 2012

Academic Editor: Leevan Ling

Copyright © 2012 Jin Yang and Min Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. E. Prochnik, J. Umen, A. M. Nedelcu et al., “Genomic analysis of organismal complexity in the multicellular green alga volvox carteri,” Science, vol. 329, no. 5988, pp. 223–226, 2010. View at Publisher · View at Google Scholar · View at Scopus
  2. C. Ye, Q. Xu, H. Kong, Z. Shen, and C. Yan, “Eutrophication conditions and ecological status in typical bays of Lake Taihu in China,” Environmental Monitoring and Assessment, vol. 135, no. 1–3, pp. 217–225, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. T. Y. Long, L. Wu, G. H. Meng, and W. H. Guo, “Numerical simulation for impacts of hydrodynamic conditions on algae growth in Chongqing Section of Jialing River, China,” Ecological Modelling, vol. 222, no. 1, pp. 112–119, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. Z. L. Shen and Q. Liu, “Nutrients in the changjiang river,” Environmental Monitoring and Assessment, vol. 153, no. 1–4, pp. 27–44, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. F. D. Parker, “Management of pest populations by manipulating densities of both host and parasites through periodic releases,” in Biological Control, C. B. Huffaker, Ed., Plenum Press, New York, NY, USA, 1971. View at Google Scholar
  6. H. I. Freedman, “Graphical stability, enrichment, and pest control by a natural enemy,” Mathematical Biosciences, vol. 31, no. 3-4, pp. 207–225, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. Liu, H. Xu, J. Yu, and G. Zhu, “Stability on coupling SIR epidemic model with vaccination,” Journal of Applied Mathematics, vol. 2005, no. 4, pp. 301–319, 2005. View at Publisher · View at Google Scholar
  8. R. Shi, X. Jiang, and L. Chen, “A predator-prey model with disease in the prey and two impulses for integrated pest management,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 33, no. 5, pp. 2248–2256, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. F. Chen, “Periodicity in a ratio-dependent predator-prey system with stage structure for predator,” Journal of Applied Mathematics, vol. 2005, no. 2, pp. 153–169, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. Xu, M. A. J. Chaplain, and F. A. Davidson, “Periodic solutions of a delayed predator-prey model with stage structure for predator,” Journal of Applied Mathematics, vol. 2004, no. 3, pp. 255–270, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Z. Farkas, “On the linearized stability of age-structured multispecies populations,” Journal of Applied Mathematics, vol. 2006, Article ID 60643, 8 pages, 2006. View at Google Scholar · View at Zentralblatt MATH
  12. S. A. Hadley and L. K. Forbes, “Dynamical systems analysis of a five-dimensional trophic food web model in the southern oceans,” Journal of Applied Mathematics, vol. 2009, Article ID 575047, 17 pages, 2009. View at Publisher · View at Google Scholar
  13. L. Zhang, Z. Teng, and Z. Liu, “Survival analysis for a periodic predatory-prey model with prey impulsively unilateral diffusion in two patches,” Applied Mathematical Modelling., vol. 35, no. 9, pp. 4243–4256, 2011. View at Publisher · View at Google Scholar
  14. H. Yu, S. Zhong, and R. P. Agarwal, “Mathematics and dynamic analysis of an apparent competition community model with impulsive effect,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 25–36, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. Yu, S. Zhong, R. P. Agarwal, and S. K. Sen, “Three-species food web model with impulsive control strategy and chaos,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 1002–1013, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. Yu, S. Zhong, R. P. Agarwal, and L. Xiong, “Species permanence and dynamical behavior analysis of an impulsively controlled ecological system with distributed time delay,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3824–3835, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. X. Wang, H. Yu, S. Zhong, and R. P. Agarwal, “Analysis of mathematics and dynamics in a food web system with impulsive perturbations and distributed time delay,” Applied Mathematical Modelling, vol. 34, no. 12, pp. 3850–3863, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Teaneck, NJ, USA, 1989.
  19. M. Benchohra, J. Henderson, and S. Ntouyas, Impulsive Differential Equations and Inclusions, vol. 2 of Contemporary Mathematics and Its Applications, Hindawi Publishing Corporation, New York, NY, USA, 2006. View at Publisher · View at Google Scholar
  20. H. K. Baek, “Qualitative analysis of Beddington-DeAngelis type impulsive predator-prey models,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1312–1322, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. D. Baĭnov and P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, vol. 66 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow, UK, 1993.
  22. C. Masoller, A. C. S. Schifino, and L. Romanelli, “Characterization of strange attractors of lorenz model of general circulation of the atmosphere,” Chaos, Solitons & Fractals, vol. 6, pp. 357–366, 1995. View at Google Scholar · View at Scopus
  23. F. Grond, H. H. Diebner, S. Sahle, A. Mathias, S. Fischer, and O. E. Rossler, “A robust, locally interpretable algorithm for Lyapunov exponents,” Chaos, Solitons & Fractals, vol. 16, no. 5, pp. 841–852, 2003. View at Publisher · View at Google Scholar
  24. J. C. Sprott, Chaos and Time-Series Analysis, Oxford University Press, New York, NY, USA, 2003.
  25. M. T. Rosenstein, J. J. Collins, and C. J. De Luca, “A practical method for calculating largest Lyapunov exponents from small data sets,” Physica D, vol. 65, no. 1-2, pp. 117–134, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. M. Zhao, H. Yu, and J. Zhu, “Effects of a population floor on the persistence of chaos in a mutual interference host-parasitoid model,” Chaos, Solitons & Fractals, vol. 42, no. 2, pp. 1245–1250, 2009. View at Publisher · View at Google Scholar · View at Scopus
  27. L. Zhang and M. Zhao, “Dynamic complexities in a hyperparasitic system with prolonged diapause for host,” Chaos, Solitons & Fractals, vol. 42, no. 2, pp. 1136–1142, 2009. View at Publisher · View at Google Scholar · View at Scopus
  28. S. Gakkhar and R. K. Naji, “Order and chaos in a food web consisting of a predator and two independent preys,” Communications in Nonlinear Science and Numerical Simulation, vol. 10, no. 2, pp. 105–120, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. S. Lv and M. Zhao, “The dynamic complexity of a three species food chain model,” Chaos, Solitons & Fractals, vol. 37, no. 5, pp. 1469–1480, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. M. Zhao and L. Zhang, “Permanence and chaos in a host-parasitoid model with prolonged diapause for the host,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 12, pp. 4197–4203, 2009. View at Publisher · View at Google Scholar · View at Scopus
  31. L. Zhu and M. Zhao, “Dynamic complexity of a host-parasitoid ecological model with the Hassell growth function for the host,” Chaos, Solitons & Fractals, vol. 39, no. 3, pp. 1259–1269, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH